# SDR DALA2022021500950

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 51,493 hours, 34,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 1 EMERCENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY IN THE EMERGENCY LIGHT POWER SUPPLY B5-235. OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51. (LP #8405291)
